# SDR SWAA1201035

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 32,802 hours, 17,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR AFT ENTRY EMERGENCY LIGHT IS INOP.  RELAMPED LIGHT PER M/M.
